Alert archive / Rhode Island / Flash Flood Warnings in 2022
Flash Flood Warning 10, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Sep 13, 2022, 10:21 AM EDT for Newport County, Rhode Island; Bristol County, Massachusetts. It was in force for 114 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2022, 10:21 AM EDT (14:21 UTC)
- Expired
- Sep 13, 2022, 12:15 PM EDT
- In force
- 114 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bristol County, MA, Newport County, RI
The radar
The Boston radar (KBOX), 38 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 10:52 AM EDT | FLOOD | 1 Ese Westport, MA | 60 CHERYLS WAY - FLOODED WITH DEBRIS AND ROCKS IN THE ROAD PER LAW ENFORCEMENT REPORTED BY AMATEUR RADIO. |
| Sep 13, 10:52 AM EDT | FLASH FLOOD | 1 Ese Westport, MA | 60 CHERYLS WAY - FLOODED WITH DEBRIS AND ROCKS IN THE ROAD PER LAW ENFORCEMENT REPORTED BY AMATEUR RADIO. |
| Sep 13, 11:05 AM EDT | FLOOD | 2 Sse New Bedford, MA | REPORTED BY AMATEUR RADIO DARTMOUTH STREET AT ROCKDALE AVENUE - FLOODED TO THE POINT WHERE DPW ASSISTANCE IS REQUESTED, ORCHARD STREET AT PADNARAM AVENUE STREET FLOODING PER FIRE DEPT/RESCUE. |
| Sep 13, 11:05 AM EDT | FLASH FLOOD | 2 Sse New Bedford, MA | REPORTED BY AMATEUR RADIO DARTMOUTH STREET AT ROCKDALE AVENUE - FLOODED TO THE POINT WHERE DPW ASSISTANCE IS REQUESTED, ORCHARD STREET AT PADNARAM AVENUE STREET FLOODING PER FIRE DEPT/RESCUE. |
| Sep 13, 11:10 AM EDT | FLOOD | 1 Sw Newport Ap, RI | IN THE AREA OF 365 VALLEY ROAD - FLOODED TO THE POINT WHERE DPW ASSISTANCE IS REQUESTED PER LAW ENFORCEMENT REPORTED BY AMATEUR RADIO. |
| Sep 13, 11:52 AM EDT | FLOOD | Newport, RI | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted.
635
WGUS51 KBOX 131421
FFWBOX
MAC005-RIC005-131615-
/O.NEW.KBOX.FF.W.0010.220913T1421Z-220913T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
1021 AM EDT Tue Sep 13 2022
The National Weather Service in Norton has issued a
* Flash Flood Warning for...
Southeastern Bristol County in southeastern Massachusetts...
Newport County in Rhode Island...
* Until 1215 PM EDT.
* At 1021 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
New Bedford, Fall River, Dartmouth, Newport, Bristol, Portsmouth,
Middletown, Fairhaven, Tiverton, Westport, Acushnet, Freetown,
Jamestown, Little Compton and Prudence Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4142 7140 4160 7139 4166 7127 4164 7126
4168 7124 4177 7104 4178 7093 4157 7081
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
HF1 follow-up statement
855
WGUS71 KBOX 131553
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
1153 AM EDT Tue Sep 13 2022
MAC005-RIC005-131615-
/O.CON.KBOX.FF.W.0010.000000T0000Z-220913T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bristol MA-Newport RI-
1153 AM EDT Tue Sep 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT THIS
AFTERNOON FOR SOUTHEASTERN BRISTOL AND NEWPORT COUNTIES...
At 1153 AM EDT, While it was still raining across the region. The
thunderstorms that produced the earlier torrential rainfall and
street flooding have exited the region. Significant street flooding
should continue to subside and will allow the Flash Flood Warning to
expire on time at 1215 pm.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of highways, streets and underpasses as
well as other poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
New Bedford, Fall River, Dartmouth, Newport, Bristol, Portsmouth,
Middletown, Fairhaven, Tiverton, Westport, Acushnet, Freetown,
Jamestown, Little Compton and Prudence Island.
Improvement should occur across the region in the next 1 to 2 hours
as the heaviest rain has exited the region.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4142 7140 4160 7139 4166 7127 4164 7126
4168 7124 4177 7104 4178 7093 4157 7081
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
HFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 8:26 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 13, 8:26 AM EDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 826 AM EDT Tue Sep 13 2022 .SYNOPSIS... A warm front will bring a period of showers and thunderstorms to areas south of the Massachusetts Turnpike this morning. After the warm front moves northward into northern New England, an ensuing cold front brings the potential for a few strong to severe storms this afternoon, especially across western Massachusetts and northern Connecticut. The cold front will be followed by seasonably warm and dry weather Wednesday, then a touch of fall for the end of the week with blustery and cool conditions as high pressure builds in from Canada. The high pressure moves offshore this weekend bringing warmer temperatures into early next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 825 AM Update... We are watching a cluster of thunderstorms with torrential rainfall across southeast CT. This activity is lifting northeast and as long at it holds together will impact RI/SE MA over the next couple hours. Main concern right now is for brief torrential rainfall and pockets of street flooding. This does include the Providence metro area. The overall severe weather threat is rather low this morning, but given enhanced low level helicity near the south coast there is a low risk for a brief spin-up/waterspout this morning. PREVIOUS DISCUSSION... 340 AM Update: A very mild and muggy early morning across SNE, with current temps in the mid to upper 60s and dewpoints at similar values. Light onshore SE flow is contributing to a considerable covg of stratus and fog, primarily affecting eastern MA, RI and Cape Cod and the Islands. Visibilities have at times been as low as one quarter mile, but visbys that low have generally not been as widespread or pervasive enough to hoist Dense Fog Advisories. Nonetheless an SPS for fog has been issued for these areas until 900 AM. Though fog should improve by then, stratus probably will linger in these areas for a good part of the day, though. We are looking at a fairly active day weather-wise, as a potent though deamplifying closed cyclone currently near the Detroit/Toledo area moves NE and shifts/collapses the in-situ mid-level ridge now located along the eastern coast of New England. Related 500 mb height falls/upper diffluence preceding the upper cyclone will help provide background synoptic-scale lifting, in conjunction with high moisture levels but limited to modest destabilization, to force what appears to be a couple of rounds of showers and t-storms through the daytime hrs. Overall there is better confidence in the second round of t-storms than the first. Will attempt to describe each below: Period 1: Mainly CT-RI, SE MA and Adjacent Waters Mid Morning to Early Afternoon Areas of heavy showers and embedded t-storms have developed across southern NY thru central NJ along or just north of a weak area of mesoscale low pressure near the Philly metro area. This is also in association with a broader warm front, a feature which is anticipated to advance ENE through SNE by early afternoon. While the CAMs show some diversity in the coverage, it's expected the related showers/t-storms will follow an ENE track through portions of CT, RI into Bristol and Plymouth Counties and the Cape/Islands this morning, approximately from 8 AM to around 1 PM from SW to NE. While these showers and storms should primarily pose a heavy downpour risk, given that flow turns southeasterly as the weak low moves ENE, any storm that can move more due-east to the primary ENE storm motion could rotate. While surface winds are east (aka backed), will point out that low-level hodographs are not necessarily impressive due to weak low-level winds (winds which improve post-warm frontal passage), and that low-levels still look stable. Nonetheless, at least into the morning hrs, any convection that develops here will need to be watched for possible signs of rotation. Confidence in severe weather developing here is very low but isn't zero. Period 2: Mainly western-central MA and northern CT Mid to Late Afternoon. Wind fields in all atmospheric levels improve substantially post- warm frontal passage, and this is also when the primary low pressure and associated deamplifying upper cyclone nears our western counties. In fact wind profiles show pretty strong speed shear profiles driven by a northeastward-racing 60 to 70 kt 500 mb jetstreak. Some, albeit limited cloud breaks per HREF indications, and that could be enough to realize the 1000-1200 J/kg of surface- based CAPE. Correspondingly it's this round that poses the greatest t-storm potential, and while we're not looking at an outbreak of severe weather, it's this period that offers some potential for severe weather. SPC has raised the categorical risk level to SLGT for mainly this region. CAMs are in pretty remarkable agreement in the 19-00z time window in blossoming a broken line of cells in a regime of surface to 6 km southwesterly shear of 40 to 50 kt. The largest limiting factors to the thunder/severe potential include a surge of mid-level dry air and the aforementioned limited period of clearing/destabilization. If robust storms can indeed materialize, this is an environment which could support isolated supercells and be capable of isolated straight line wind damage and rotation/possible brief tornado (especially for storms that can travel on a more W direction than the SSWly storm motion and capitalize on approx 100 m2/s2 of 0-1 km SRH). At this point, it looks like any cold frontal convection stays to the NW of the BOS-PVD corridor. Temperatures today are not likely to go very far under a generous canopy of stratus clouds. Shown highs in the 70s, possibly nearing the upper 70s across western MA/northern CT. But it will continue to be quite muggy. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... 330 AM Update: Tonight: Still have some ongoing cloudiness across eastern portions of MA and RI, but the cold front moving toward the coast will improve conditions substantially. Along with rapid cloud clearing, we'll see temperatures falling and it will also turn considerably less muggy (Dewpoints into the 50s, low 60s). Modest W/WNW breezes to ensue in the postfrontal air mass. Thus improving conditions with lows in the 50s for most, though lower 60s across the South Coast, Cape and Islands. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Highlights... * Gorgeous early fall weather Wed-Fri. Mild days with breezy conditions and chilly nights. * Warming trend this weekend into early next week with chance for showers. Big picture... The bowling ball H5 closed low (as it appears on water vapor imagery) deamplifies as it moves from Ohio valley into northern New England. While this means the brunt of the anomalous cold air mass should be towards northern NH/ME, it will reinforce the dry northwest flow with a mean trough in place over our area. Pieces of shortwave energy that moves through will bring reinforcing shots of cooler/drier air for the remainder of the work week, and consequently days of splendid early fall weather. H5 ridge returns for the weekend into early next week, bringing about a warming trend along with the chance for showers. Details... Wednesday through Friday... Wednesday should feature seasonably warm conditions as the brunt of the cool air mass remains across northern New England. It will be quite comfortable, however, with highs reaching near 80 for many locations and dew points falling into the 50s. Remaining shallow moisture along with cooler air aloft will lead to diurnal cumulus developing, resulting in a mix of sun and clouds. It will be fairly breezy due to the surface pressure gradient in place. A reinforcing shot of cool air arrives on Thursday, bringing a touch of fall as high pressure builds in from northern Ontario. With mixing up to 850mb, and 850mb temps +6 to +9C, daytime highs will mostly be in the 60s, except lower 70s near the south coast. For reference, average highs for mid September are in the low to mid 70s. And with a 1030mb high building into the Great Lakes and a deepening surface cyclone over Nova Scotia, it will be quite breezy during the day. Nonetheless, Thursday and Friday will feature overall splendid early fall weather. Overnight lows will be mostly in the 40s. Saturday through Tuesday... High pressure moves offshore this weekend with temperatures getting back to near normal by Saturday and above normal by Sunday. While 925mb winds looks to be out of the N/NE on Saturday, they turn to the SW on Sunday. While it should remain mostly dry, couldn't rule out a few showers sometime Sunday into Monday as a shortwave trough associated with the northern stream energy clips New England. Forecast certainty decreases into early next week but initial model guidance suggests a low chance for above normal to even well above normal temps. With 925mb temps possibly reaching +21 to +24C early next week and W/SW flow, highs could reach the mid to even upper 80s. But given we are so far out, mainly stuck to blended guidance for this part of the forecast. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. 1130Z TAF Update: Today: Moderate confidence. Continued widespread IFR-LIFR as warm frontal SHRA/embedded TSRA lifts NE between 13-18z, mainly across CT-RI and SE MA (including Cape Cod/ACK and extending possibly as far north as BOS). Brief downpours possible in these SHRA/embedded TS that could result in visby reductions. Winds mostly light SE, around 3-6 kt. For the mid to late afternoon, winds become SE/S as warm front lifts north. A more scattered to broken line of TSRA associated with cold front mainly from HFD-ORH-LWM north and west. These storms could become strong to severe. As the front clears and winds shift to WSW/W around 8-10 kt, expect rapid post-frontal clearing from IFR to VFR for interior sites, though IFR may still linger after 00z for eastern MA, RI and Cape Cod/ACK. Tonight: High confidence. VFR in the interior. IFR across eastern MA, RI and Cape Cod/ACK should improve between 00-03z. Thus anticipating VFR all terminals by 04z. W winds increase to 8-12 kt with occasional gusts 18-20 kt. Wednesday: High confidence. VFR. W winds 10-13 kt with gusts 20-22 kt. KBOS Terminal...Moderate confidence in TAF. Best chance of rain ~14-18z. Low prob of TS 20-00z but should remain to the NW. KBDL Terminal...Moderate confidence in TAF. Two possible rounds of SHRA/embedded TS: between ~10-14z, brief break then a greater TS risk ~18-22z. Outlook /Wednesday through Saturday/... Wednesday Night through Friday: VFR. Breezy. Friday Night through Saturday: VFR. && .MARINE... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. Today through Wednesday: High confidence. Ongoing fog and low stratus will continue. S-SE winds in the morning becoming S-SW in the afternoon. Scattered showers and isolated thunderstorms may affect the coastal waters this morning and the eastern waters by early to mid afternoon. Tue night, cold front sweeps thru the waters, improving vsby with wind shift to the west, along with dry weather. For Wednesday, may need to consider SCA for W/WNW breezes that may near 25 kt across the eastern outer waters. Outlook /Wednesday through Saturday/... Wednesday Night through Thursday: Winds less than 25 kt. Areas of seas approaching 5 ft. Thursday Night through Friday: Winds less than 25 kt. Seas locally approaching 5 ft. Friday Night through Saturday: Winds less than 25 kt. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Loconto/Chai NEAR TERM...Frank/Loconto SHORT TERM...Loconto LONG TERM...Chai AVIATION...Loconto/Chai MARINE...Loconto/Chai
Hazardous weather outlook, Sep 13, 4:08 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 408 AM EDT Tue Sep 13 2022 CTZ002>004-MAZ002>024-026-RIZ001>008-140815- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 408 AM EDT Tue Sep 13 2022 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-140815- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 408 AM EDT Tue Sep 13 2022 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Sep 13, 8:47 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
847 AM EDT Tue Sep 13 2022
MAZ017-018-020-RIZ001>008-131415-
Southern Bristol MA-Northern Bristol MA-Western Plymouth MA-
Northwest Providence RI-Bristol RI-Washington RI-Block Island RI-
Eastern Kent RI-Western Kent RI-Newport RI-Southeast Providence RI-
847 AM EDT Tue Sep 13 2022
...A cluster of thunderstorms with torrential rainfall may result in
pockets of street flooding across portions of Rhode Island and
Southeast Massachusetts this morning...
At 843 AM EDT, Doppler radar was tracking cluster of thunderstorms
with torrential rainfall across southeast Connecticut, moving
northeast at 15 mph. This activity will impact portions of Rhode
Island and southeast Massachusetts over the next few hours. This may
result in pockets of street flooding across Rhode Island and
Southeast Massachusetts. This includes the Providence metro area as
well as the typically vulnerable Fall River and New Bedford areas.
HAZARD...Pockets of street flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas.
Locations impacted include...
Providence, New Bedford, Fall River, Warwick, Cranston, Pawtucket,
Taunton, East Providence, Coventry, Dartmouth, North Providence,
South Kingstown, West Warwick, Johnston, Bridgewater, North
Kingstown, Bristol, Block Island, Attleboro and Middleborough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4135 7164 4136 7184 4172 7179 4205 7102
4158 7082 4146 7119 4164 7122 4171 7116
4172 7116 4158 7133 4179 7137 4179 7138
4148 7136 4152 7140 4115 7155 4115 7160
TIME...MOT...LOC 1243Z 234DEG 14KT 4145 7190
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
FrankThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:47 AM EDT | Special Weather Statement | BOX | Bristol, Kent, Washington | 88 min |
| Sep 13, 9:12 AM EDT | Special Marine Warning | BOX | 33 min | |
| Sep 13, 9:48 AM EDT | Special Marine Warning | BOX | 57 min | |
| Sep 13, 10:28 AM EDT | Special Marine Warning | BOX | 62 min | |
| Sep 13, 11:10 AM EDT | Special Weather Statement | BOX | Dukes | 95 min |
| Sep 13, 1:03 PM EDT | Special Weather Statement | BOX | Dukes | 57 min |
| Sep 13, 3:11 PM EDT | Small Craft Advisory | BOX | 47 hr | |
| Sep 13, 5:22 PM EDT | Special Weather Statement | BOX | Hampshire | 53 min |
| Sep 13, 5:31 PM EDT | Special Weather Statement | BOX | Franklin | 44 min |
| Sep 13, 5:43 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 62 min |
| Sep 13, 5:59 PM EDT | Special Weather Statement | BOX | Franklin | 61 min |
| Sep 13, 6:21 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 24 min |
| Sep 13, 6:38 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 52 min |
| Sep 13, 6:48 PM EDT | Special Weather Statement | BOX | Franklin | 42 min |
| Sep 13, 6:53 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 25 min |
| Sep 13, 7:04 PM EDT | Special Weather Statement | BOX | Hampden, Hampshire | 56 min |
| Sep 13, 7:30 PM EDT | Special Weather Statement | BOX | Worcester | 45 min |
Nearby
Flash Flood Warnings in Rhode Island, 2022Flash Flood Warnings in Massachusetts, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.